# SDR AWXA200401002

- Difficulty date: September 10, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 39,845 hours, 17,539 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Open
- Location: Slide
- Part time: 9,272 hours, 3,722 cycles
- Component: Slide
- Component part number: D30664109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1, 2, AND 5 REMAIN ON AND WILL NOT RESET.  MAINTENANCE REMOVED AND REPLACED LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), PROBLEM STILL EXISTS, OHMED L-1 DOOR SLIDE WIRING AND FOUND OPEN READING.  REPLACED L-1 DOOR SLIDE ASSEMBLY IAW T/C R1C25304, FUNCTIONAL CHECKS OF EMERGENCY LIGHT SYSTEM AND L-1 DOOR SLIDE WERE GOOD.  PART NAME; EPSU, MFG; DIEHL GMBH, P/N; 3214-54, S/N; 7123, TT; 22115, TC; 8589, TSR; 3888. LOC; ZONE 221.
